# SDR FDEA202410291614

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 12,709 hours, 5,837 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869156
- Condition: Dented
- Location: Zone 200
- Part time: 12,709 hours, 5,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, BTW STA 1197 66 AND 1197 44, BTW RBL 11 AND LBL 11, FLOOR PANEL WITH   BROKEN FIBERS MAIN DECK CARGO FLOOR PANEL 252EFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B   FIGURE 201 SHEET 2 REV 90 AUG 15/2024
